# SDR UALA2011020300584

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,302 hours, 21,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. AFT PIT CORROSION AT FRAME 52A STRINGER 38R AND 39R.  REO L01295 AND A-B RAS-DAHAM-4033757-2011 THIS REPAIR IS CONSIDERED MINOR WITH NO SUPPLEMENTAL INSP REQUIRED.  PERMANENT REPAIR.  CORROSION REMOVED IAW SRM.  NDT IAW NTM, NO RELEVANT INDICATIONS. MAX DEPTH OF .059 WITH .177 REMAINING. INSTALLED FILLER. NR M6876L & M6907L BY 311041 AND INSPECTED BY LC100.
